# SDR CA141103011

- Difficulty date: October 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta A109E
- Engine: Pwc PW206C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Power Loss
- Location: Engines
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: R, A

## Discrepancy

(CAN) LOSS OF POWER, BOTH ENGINES, WHILE DESCENDING TO LAND AT HOSPITAL. AUTOROTATION INITIATED.  POWER RESUMED AT 50` ABOVE HELIPAD, UNEVENTFUL LANDING.  THIS IS THE SECOND OCCURRENCE ON THIS ACFT.
